IGB

Connexion

(Article of periodic en Japonais - 1979)

Document title


On the cyclicity and allometric growth of drainage networks. (Inconnue)

Authors(s) and Affiliation(s)

TOKUNAGA E. ;

Abstract

Présentation d'un modèle mathématique de bassin fluvial.

Source

Article of periodic

published at : Chirigaku hyoron. Geographical review of Japan Tokyo

Editor :

Millesime : 1979, vol. 52, no1 [pp. 126-136]

Bibliographic references : 19 réf.

Language

Japonais

Refdoc record number (ud4) : 12803201 : Permanent link - XML version
Powered by Pxxo